# SDR AALA201808319004

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 51,407 hours, 26,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CEILING EMERGENCY LIGHT AT ROW 27 WAS INOPERATIVE.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE BATTERY PACK B5-106 IAW AMM 33-53-00. OPS CHECKED OK.
